• question-icon

    What are the withdrawal symptoms of Percocet?

default
Posted on Mon, 31 Jul 2017 in Medicines and Side Effects
Question: I had surgery on the 6th of July 2017. I was prescribed Percocet 7.5mg. I don't like taking meds so I usually didn't take it unless I was in a lot of pain. and when I did, I only took half. My question is when I stop taking them can I have withdraw only after 6 days?
doctor
Answered by Dr. Michelle Gibson James 29 minutes later
Brief Answer:
withdrawal symptoms are not likely to occur

Detailed Answer:
HI, thanks for using healthcare magic

Perocet is a combination of oxycodone and paracetamol.

Withdrawal can occur due to the oxycodone but in general withdrawal symptoms depends on the dose of medication used and the length of time it was used.

Since you only used a small dose (half dose of medication given) intermittently and only for a short period of time, withdrawal symptoms are not likely to occur.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16811 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Paracetamol

doctor1 MD

I have a 11 months daughter. She has severe thoat infection. Doctor prescribed 5ml Crocin Suspension . By mistake i gave Crocin drops about 3 to 4...

doctor1 MD

lawi am said to have polycystic ovary. age 21 adviced to take rejumet tablet i have severe backpain and asked to take following medicines 1....

doctor1 MD

Hi I am 48 yrs old had Novasure procedure 2 days ago, yesterday had a large amount of bloating followed soon after by cramping then diarrhoea bout...

doctor1 MD

hi there, my 16 month old baby is running a fever. his temperature went up to 39 degrees last night, I am afraid it will be high again tonight. i...

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3...

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Michelle Gibson James
  • Q - Can Hydroxyzine be taken for urinary tract and bladder infections?

  • Q - What causes black colored stool?

  • Q - What causes dizziness in an elderly person post suffering a concussion?

  • Q - What does severe atrophy in a MRI report indicate?

  • Q - What causes electric shock like sensation in the arms radiating to the...

  • Q - Suggest treatment for swollen lymph nodes and fever in a child

  • Q - What does resting heart beat of 52 indicate?

  • Q - What causes diarrhea and upper right abdominal pain?

  • Q - Is Oxycodone 10/325 different from Oxycodone 114?

  • Q - Can Antabuse cause dizziness?

backtotop2